Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Noncommutative geometry of algebraic curves

Author: Igor V. Nikolaev
Journal: Proc. Amer. Math. Soc. 137 (2009), 3283-3290
MSC (2000): Primary 14H10, 46L40, 58F10
Published electronically: May 7, 2009
MathSciNet review: 2515397
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A covariant functor from the category of generic complex algebraic curves to a category of the $ AF$-algebras is constructed. The construction is based on a representation of the Teichmüller space of a curve by the measured foliations due to Douady, Hubbard, Masur and Thurston. The functor maps isomorphic algebraic curves to the stably isomorphic $ AF$-algebras.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14H10, 46L40, 58F10

Retrieve articles in all journals with MSC (2000): 14H10, 46L40, 58F10

Additional Information

Igor V. Nikolaev
Affiliation: The Fields Institute for Mathematical Sciences, Toronto, Ontario, M5T 3J1, Canada
Address at time of publication: 101–315 Holmwood Avenue, Ottawa, Ontario, K1S 2R2, Canada

PII: S 0002-9939(09)09917-1
Keywords: Complex algebraic curves, $C^*$-algebras
Received by editor(s): September 5, 2008
Received by editor(s) in revised form: February 13, 2009
Published electronically: May 7, 2009
Additional Notes: The author was partially supported by NSERC
Communicated by: Varghese Mathai
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia